Cart (Loading....) | Create Account
Close category search window

Robust H control of uncertain Markovian jump systems with time-delay

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

2 Author(s)
Yong-Yan Cao ; Nat. Lab. of Ind. Control Technol., Zhejiang Univ., Hangzhou, China ; Lam, J.

This paper is concerned with the robust stochastic stabilizability and robust H disturbance attenuation for a class of uncertain linear systems with time delay and randomly jumping parameters. The transition of the jumping parameters is governed by a finite-state Markov process. Sufficient conditions on the existence of a robust stochastic stabilizing and γ-suboptimal H state-feedback controller are presented using the Lyapunov functional approach. It is shown that a robust stochastically stabilizing H state-feedback controller can be constructed through the numerical solution of a set of coupled linear matrix inequalities

Published in:

Automatic Control, IEEE Transactions on  (Volume:45 ,  Issue: 1 )

Date of Publication:

Jan 2000

Need Help?

IEEE Advancing Technology for Humanity About IEEE Xplore | Contact | Help | Terms of Use | Nondiscrimination Policy | Site Map | Privacy & Opting Out of Cookies

A not-for-profit organization, IEEE is the world's largest professional association for the advancement of technology.
© Copyright 2014 IEEE - All rights reserved. Use of this web site signifies your agreement to the terms and conditions.